Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Lebesgue decomposition theorem for partially ordered semigroup-valued measures

Author: Panaiotis K. Pavlakos
Journal: Proc. Amer. Math. Soc. 71 (1978), 207-211
MSC: Primary 46G10; Secondary 28A55
MathSciNet review: 0487449
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper is concerned with partially ordered semigroup-valued measures. Below are given generalizations of the classical Lebesgue Decomposition Theorem.

These results can be applied to Stone or $ {W^ \ast }$ algebra-valued positive measures (cf. [3], [12], [13], [14]).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G10, 28A55

Retrieve articles in all journals with MSC: 46G10, 28A55

Additional Information

PII: S 0002-9939(1978)0487449-4
Keywords: Partially ordered semigroup, monotone complete partially ordered semigroup, partially ordered semigroup of the countable type, o-measure, absolutely continuous and singular o-measure, partially ordered topological semigroup, $ \sigma $-compatible topology with the partial ordering, $ {\tau _X}$-measure
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia